BibTeX record journals/nc/Obtulowicz03

download as .bib file

@article{DBLP:journals/nc/Obtulowicz03,
  author    = {Adam Obtulowicz},
  title     = {Mathematical models of uncertainty with a regard to membrane systems},
  journal   = {Natural Computing},
  volume    = {2},
  number    = {3},
  pages     = {251--263},
  year      = {2003},
  url       = {http://dx.doi.org/10.1023/A:1025445123611},
  doi       = {10.1023/A:1025445123611},
  timestamp = {Thu, 12 Feb 2004 12:13:07 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/nc/Obtulowicz03},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}